# SDR SWAA2022020799269

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FROM FORWARD RIB INBOARD FLANGE CRACKED AT STAB STA 120.30 / REPAIRED THIRD FROM FORWARD RIB INBOARD FLANGE CRACKED AT STAB STA 120.30 PER SRM 55-10-09-2R AND EA #1-755-3960. SEE SUBTASK AND WIP SIGN-OFFS FOR WORK ACCOMPLISHED
